# SDR CALA2020051700969

- Difficulty date: May 15, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 61,699 hours, 26,302 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 WING FUEL CAP FOUND MISSING ON ARRIVAL.
